# SDR DALA2019112206851

- Difficulty date: November 1, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 66,198 hours, 8,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT CREW REST COMPARTMENT EXIT SIGN FELL OFF MOUNT. REPLACED LIGHT BRACKET AND REPAIRED CONNECTOR, LP6211378
